Responses

Unexpected outcome (positive or negative) including adverse drug reactions
Ischaemic stroke in a patient on sunitinib
Compose Response

Plain text

  • No HTML tags allowed.
  • Web page addresses and e-mail addresses turn into links automatically.
  • Lines and paragraphs break automatically.
Author Information
First or given name, e.g. 'Peter'.
Your last, or family, name, e.g. 'MacMoody'.
Your email address, e.g. higgs-boson@gmail.com
Your role and/or occupation, e.g. 'Orthopedic Surgeon'.
Your organization or institution (if applicable), e.g. 'Royal Free Hospital'.
Statement of Competing Interests

PLEASE NOTE:

  • Responses are moderated before posting and publication is at the absolute discretion of BMJ, however they are not peer-reviewed
  • Once published, you will not have the right to remove or edit your response. Removal or editing of responses is at BMJ's absolute discretion
  • If patients could recognise themselves, or anyone else could recognise a patient from your description, please obtain the patient's written consent to publication and send them to the editorial office before submitting your response [Patient consent forms]
  • By submitting this response you are agreeing to our full [Response terms and requirements]

Vertical Tabs

Other responses

Jump to comment:

  • Published on:
    The common is common!

    Dear Editor

    We are thankful to Lonergan and his colleagues for reporting this very interesting case of stroke that has been linked to sunitinib therapy. I have a few notes:

    1. The very first thing is the age of the patient? How old is he?

    2. The author did mention that the patient had several risk factors for ischaemic stroke, but he linked this stroke mainly to sunitinib. What evidence points...

    Show More
    Conflict of Interest:
    None declared.